# SDR AALA202210106748

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737
- Aircraft serial: 33317
- Aircraft time: 29,340 hours, 12,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT HAND MEGAPHONE INOPERATIVE. REPLACED MEGAPHONE PER AMM 25-64-00.
